# SDR ASAA2016012214972

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 515 hours, 172 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 3401389010
- Condition: Leaking
- Location: Idg Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 IDG OIL COOLER FUEL OUT TUBE LEAKING FUEL.  ACFT GROUNDED.  R & R NR 1 IDG OIL COOLER FUEL OUT TUBE IAW AMM 73-11-06, GROUND VERIFICATION, OPS CHECK GOOD IAW AMM 71-00-00-800-811-FOO.  NO LEAKS NOTED.
